# SDR HEEA0010569

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206023126102
- Condition: Corroded
- Location: Inserts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY INSERTS CORRODED AND DRILLED CHIP ON FORWARD EDGE.
